Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 18, 2008, 6:53 PM CDT for 46 counties in Texas. It took effect at Mar 18, 2008, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2008, 6:53 PM CDT (23:53 UTC)
- In effect from
- Mar 18, 2008, 7:00 PM CDT
- Expired
- Mar 19, 2008, 4:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 182353 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 653 PM CDT TUE MAR 18 2008 ...WIND ADVISORY IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT... .SYNOPSIS...STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED IN THE WAKE OF A COLD FRONT. WINDS WILL BEGIN TO SUBSIDE LATE TONIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190900- /O.NEW.KFWD.WI.Y.0012.080319T0000Z-080319T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 653 PM CDT TUE MAR 18 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... STRONG NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH WILL BE POSSIBLE TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
1 follow-up statement
000 WWUS74 KFWD 190844 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 344 AM CDT WED MAR 19 2008 ...WIND ADVISORY WILL EXPIRE AT 4 AM CDT... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190945- /O.EXP.KFWD.WI.Y.0012.000000T0000Z-080319T0900Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 344 AM CDT WED MAR 19 2008 ...WIND ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... STRONG AND GUSTY WINDS IN RESPONSE TO A SURFACE LOW PRESSURE MOVING EAST ACROSS LOUISIANA AND ARKANSAS CONTINUE ACROSS MUCH OF NORTH TEXAS THIS MORNING. HOWEVER...AVERAGE WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. WIND SPEEDS ARE NOW AVERAGING 12 TO 22 MPH WITH HIGHER GUSTS UP TO 30 TO 35 MPH. A FEW LOCATIONS THROUGH MID MORNING MAY OCCASIONALLY SEE WIND SPEEDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. EXPECT NORTHWEST WINDS OF 10 TO 15 MPH TO CONTINUE THROUGH MID TO LATE AFTERNOON. $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 5:50 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 18, 5:50 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 550 PM CDT TUE MAR 18 2008 .AVIATION... 550 PM ACT SEEING ABOUT THE LAST HOUR OR TWO OF THE WORST TSTMS. DFW AREA ALSO HAS THE STRONGEST STORMS TO THE EAST. EXPECT RAIN TO CONTINUE IN METROPLEX FOR NEXT 3-4 HOURS WITH SOME EMBEDDED TSTMS...THEN TAPER OFF TO INTERMITTENT SHOWERS OVERNIGHT. RAIN SHOULD END AROUND SUNRISE AS UPPER SYSTEM FINALLY MOVES EAST. MVFR CEILINGS SHOULD CONTINUE THROUGH ABOUT MIDNIGHT WHEN DEEPER LLVL DRY AIR CAUSES THEM TO LIFT TO VFR. 84 && .UPDATE... 530 PM HAVE UPDATED TO INCLUDE THE NEW TOR BOX FOR THE EXTREME EAST. TORNADO THREAT ONLY WILL END IN A COUPLE HOURS AND WATCH WILL BE CANCELED WELL BEFORE THE LISTED EXPIRATION TIME. OTHERWISE HAVE AMENDED THE FORECAST TO INCREASE WIND SPEEDS TONIGHT...BUT WILL HOLD OFF ON A WIND ADVISORY FOR NOW...AWAITING TO SEE ISALLOBARIC TRENDS UNFOLD WITH DYNAMIC SYSTEM MOVING ACROSS. TR.92 && .DISCUSSION... AREA OF RAIN AND THUNDERSTORMS CURRENTLY MOVING SOUTH TO NORTH OVER MUCH OF NORTH TEXAS IS BEING FED BY A 50+ KT LOW LEVEL JET. COLD FRONT CONTINUES ITS SLOW MARCH SOUTHEASTWARD ACROSS THE AREA. AREAS AHEAD OF THE FRONT STILL HAVE A CHANCE FOR SEVERE WEATHER... ALTHOUGH SO FAR HEAVY RAIN AND FLASH FLOODING HAVE PROVED TO BE THE MAIN HAZARDS. MOST AREAS HAVE RECEIVED BETWEEN ONE AND TWO INCHES SO FAR WITH ANOTHER INCH OR MORE STILL POSSIBLE. EVEN AS THE FRONT EXITS STAGE RIGHT...WE WILL SEE RAIN CHANCES INTO THE EVENING HOURS AND OVERNIGHT AS THE MAIN UPPER LOW ROTATES OVER THE REGION. LARGELY UNI-DIRECTIONAL SHEAR WILL CONTINUE TO PROMOTE TRAINING OF CELLS AND FLASH FLOODING. WRAP-AROUND PRECIP WILL LINGER IN THE NORTHEAST INTO THE EARLY MORNING HOURS BUT SHOULD SHUT OFF RATHER QUICKLY. UPPER PATTERN WILL BECOME FLAT AND ZONAL FROM WEDNESDAY NIGHT THROUGH THE WEEKEND. PLEASANT TEMPERATURES ARE EXPECTED WITH SOUTHERLY FLOW RETURNING THURSDAY MORNING. CLEAR SKIES WILL ALLOW FOR AFTERNOON READINGS IN THE 70S THURSDAY AND FRIDAY. THERE WILL BE A SLIGHT COOL DOWN OVER THE WEEKEND AS A WEAK FRONT MOVES THROUGH THE AREA. RAIN CHANCES WITH THIS SYSTEM LOOK LOWER THAN PREVIOUSLY THOUGHT WITH MOST OF THE ENERGY WELL TO OUR NORTH. HAVE LEFT SLIGHT CHANCE POPS IN FOR NOW AND WILL CONTINUE TO WATCH THIS SYSTEM. QUIET WEATHER IS EXPECTED FOR THE BEGINNING OF NEXT WEEK WITH THE MAIN STORM TRACK STAYING ACROSS THE NORTHERN PLAINS. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 66 43 72 50 / 100 0 0 0 5 WACO, TX 46 69 41 72 52 / 60 0 0 0 5 PARIS, TX 45 64 41 69 46 / 100 20 0 0 5 DENTON, TX 45 66 40 72 49 / 100 5 0 0 5 MCKINNEY, TX 45 66 39 73 48 / 100 20 0 0 5 DALLAS, TX 49 67 44 73 52 / 100 5 0 0 5 TERRELL, TX 48 65 40 72 50 / 90 10 0 0 5 CORSICANA, TX 47 67 41 73 49 / 70 0 0 0 5 TEMPLE, TX 46 70 40 72 48 / 40 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 900 AM CDT TUE MAR 18 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 900 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY WEDNESDAY MORNING. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS MUCH OF NORTH TEXAS. 58/82
In the hours before
Special weather statement, Mar 18, 6:15 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT TUE MAR 18 2008
TXZ148-162-182345-
ANDERSON TX-LEON TX-
615 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ANDERSON COUNTY
EASTERN LEON COUNTY
AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTHEAST
OF TEAGUE TO 10 MILES NORTH OF MADISONVILLE...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BUFFALO...CENTERVILLE AND
ELKHART.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3149 9608 3161 9581 3165 9578 3185 9541
3161 9528 3154 9553 3154 9563 3151 9566
3150 9572 3124 9571 3108 9593
TIME...MOT...LOC 2315Z 251DEG 45KT 3144 9594 3112 9584
07/BBLocal storm report, Mar 18, 6:16 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
616 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 5 NW SULPHUR SPRINGS 33.20N 95.67W
03/18/2008 HOPKINS TX LAW ENFORCEMENT
FLOODING ON HWY 11 BETWEEN SULPHUR SPRINGS AND COMMERCE.Local storm report, Mar 18, 6:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM FLASH FLOOD PARIS 33.67N 95.55W
03/18/2008 LAMAR TX LAW ENFORCEMENT
MANY ROADS FLOODED ACROSS COUNTYLocal storm report, Mar 18, 6:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD FERRIS 32.54N 96.66W
03/18/2008 ELLIS TX LAW ENFORCEMENT
HIGH WATER RESCUE NEAR FERRIS...ALSO NEAR RED OAKSpecial weather statement, Mar 18, 6:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAR 18 2008
TXZ148-162-190015-
ANDERSON TX-LEON TX-
641 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
ANDERSON COUNTY
NORTHEASTERN LEON COUNTY
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
PALESTINE TO 16 MILES WEST OF CROCKETT...MOVING NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ELKHART AND PALESTINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3120 9575 3157 9589 3163 9579 3169 9579
3170 9586 3175 9587 3179 9592 3198 9545
3191 9541 3185 9542 3160 9528 3150 9572
3132 9567
TIME...MOT...LOC 2341Z 233DEG 39KT 3175 9581 3136 9567Local storm report, Mar 18, 6:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM FLASH FLOOD 3 NW PARIS 33.70N 95.58W
03/18/2008 LAMAR TX AMATEUR RADIO
CHEST-DEEP WATER NEAR LAKE CROOKThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:22 PM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| Mar 17, 7:24 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 17, 7:24 PM CDT | Tornado Warning | FWD | Lamar | 35 min |
| Mar 17, 7:40 PM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 61 min |
| Mar 17, 8:38 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 54 min |
| Mar 17, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Mar 17, 11:05 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| Mar 17, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 27 min |
| Mar 18, 5:47 AM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Mar 18, 6:31 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Mar 18, 6:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 18, 6:53 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 4 hr |
| Mar 18, 6:58 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| Mar 18, 8:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 51 hr |
| Mar 18, 9:05 AM CDT | River Flood Warning | FWD | Denton | 36 hr |
| Mar 18, 10:30 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Mar 18, 10:38 AM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| Mar 18, 10:50 AM CDT | River Flood Warning | FWD | Wise | 54 hr |
| Mar 18, 10:50 AM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Mar 18, 10:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 18, 11:15 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 11:17 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Mar 18, 11:37 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 11:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Mar 18, 12:08 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Mar 18, 12:22 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 12:29 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 18, 12:32 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 18, 12:59 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 1:09 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Dallas | 64 hr |
| Mar 18, 1:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Mar 18, 1:23 PM CDT | Special Weather Statement | FWD | Navarro | 37 min |
| Mar 18, 1:28 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Mar 18, 1:44 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Mar 18, 1:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Mar 18, 1:50 PM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Mar 18, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 18, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 35 min |
| Mar 18, 2:12 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 18, 2:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Mar 18, 2:24 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Mar 18, 2:31 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Mar 18, 2:44 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 18, 2:50 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Mar 18, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 44 min |
| Mar 18, 3:06 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 28 min |
| Mar 18, 3:55 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 4:33 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Mar 18, 4:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 4 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 10 hr |
| Mar 18, 5:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Mar 18, 5:12 PM CDT | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Mar 18, 5:20 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 5:26 PM CDT | Special Weather Statement | FWD | Leon | 34 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Mar 18, 5:32 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 18, 5:51 PM CDT | Special Weather Statement | FWD | Leon | 24 min |
| Mar 18, 6:15 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | FWD | Anderson | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.